Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

annakarenina83

Veteran Member
  • Total Reviews

    0
  • Content Count

    114
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About annakarenina83

  • Rank
    Member
  • Birthday 11/14/1983

Profile Information

  • Gender
    Female
  • Location
    Australia
  • Interests
    Books, Science, Medicine, Music, WOW, lost, sopranos :)
  1. you both make good points, I wonder if the two just cancel each other out and u end up with the same wrinkle chances as before lol
  2. justme what kind of skin did you start off with and how much were you on during your normal course and for how long?
  3. Hi guys! haven't had the internet for a while because of moving but excited to be back on these boards. Anyway, so I'm still on 20mg on day off day and my skin is mildly dry. I know I should be moisturising but I'm terrified of putting anything on my skin that will clog and stretch my pores or give me pimples. I started using 'cetaphil moisturising lotion' for dry sensitive skin. I'm just concerned because it has oil in it. Also, what is the difference between the moiturising lotion for d
  4. Lysine is an essential amino acid (essential means that we cannot make it ourselves, need it from an outside source like food) and I'm assuming L-lysine is one of its isomeric forms
  5. I like PawPaw ointment but I'm not sure if you can get it out of australia because Its made in a little factory nearby where I live. Its amazinggg! It heals as well, you can use it for burns etc.
  6. yeah just try to avoid it remember the red marks may be just from accutane itself, it sure gives me red areas and I avoid the sun like the plague Try wearing a hat as well as sunscreen good [email protected]!
  7. I'm now on 20mg/day (weigh 55kg) and yeah its cleared up my clogged pores a LOT. Blackhheads are gone and pores appear smaller and less clogged. From reading peoples responses this seems to vary from person to person though good luck!
  8. spray and use within 3-6 seconds it sizzles from the moisture in the spray not your actual hair thats exactly what every hairdresser I have ever been to does and I go to pretty expensive hairdressers (so I presume they know what they are doing???) also have you ever considered just blow drying your hair straight. I only say this because the GHD straightened hair on guys is Sooooooo unattractive and unnatural looking.
  9. i wish I knew why this happened hey it just doesnt make logical sense any dermatologists out there ???
  10. fuck...hormones haha seriously I had a similar experience, gorgeous skin until I came off the pill at age 22 (it will giving me icky broken capillaries, tummy pains, headaches etc) after being on it for 5 years (diane-35 [aka dianette] followed by yasmin. Within a couple of months of coming off it I developed moderate adult acne I'm not sure if the hormonal problem was already there and the pill was just masking it or if those hormones messed with my body in some way. Its very hard to tell
  11. yeahhh Im still on it Honestly, it is still working at keeping my pimples at bay, its just the enlarged pores that are bothering me. they are much worse than before i started now which is a good reason for me to get off it. Im trying to have a little faith, and see it out
  12. Ahhh I really want to know if it will reverse because enlarged pores is a side-effect of roaccutane that would be a deal breaker for me. *fingers crossed* Its odd though isn't it, I cant think of how the exfoliation effects or shrinkage of sebaceous glands could possibly produce BIGGER pores Anyone know a mechanism for this?
  13. Hi guys, Weird thing has happened to me over last couple of days My pores have actually enlarged more than they were before i started accutane. They look like little scars now. its awful I dont know what has happened, three weeks into my course they totally shrunk and now this? Im so fucking confused and upset Just wanting to know if anyone else had the same experience and if so what ended up happening...if it is going to get any worse id rather just come off it completely Could anyone thi
  14. Okay I KNEW IT WAS TOO GOOD TO LAST!!! I am quite depressed right now In the space of 2-3 days, my pores have become huge again. As in, bigger than they were before I started to roaccutane. My blackheads also seem worse. Clearly there is no cure for my skin... meh It hurts more because the accutane was making my skin 90% better and actually giving me hope that I could live a normal life guess not...
×